Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Bounded gaps between primes in number fields and function fields
HTML articles powered by AMS MathViewer

by Abel Castillo, Chris Hall, Robert J. Lemke Oliver, Paul Pollack and Lola Thompson PDF
Proc. Amer. Math. Soc. 143 (2015), 2841-2856 Request permission

Abstract:

The Hardy–Littlewood prime $k$-tuples conjecture has long been thought to be completely unapproachable with current methods. While this sadly remains true, startling breakthroughs of Zhang, Maynard, and Tao have nevertheless made significant progress toward this problem. In this work, we extend the Maynard-Tao method to both number fields and the function field $\mathbb {F}_q(t)$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11N05, 11N36, 11T06
  • Retrieve articles in all journals with MSC (2010): 11N05, 11N36, 11T06
Additional Information
  • Abel Castillo
  • Affiliation: Department of Mathematics, University of Illinois at Chicago, Chicago, Illinois 60607
  • Email: acasti8@uic.edu
  • Chris Hall
  • Affiliation: Department of Mathematics, University of Wyoming, Laramie, Wyoming 82071
  • MR Author ID: 47581
  • Email: chall14@uwyo.edu
  • Robert J. Lemke Oliver
  • Affiliation: Department of Mathematics, Stanford University, Palo Alto, California 94305
  • MR Author ID: 894148
  • Email: rjlo@stanford.edu
  • Paul Pollack
  • Affiliation: Department of Mathematics, University of Georgia, Athens, Georgia 30602
  • MR Author ID: 830585
  • Email: pollack@uga.edu
  • Lola Thompson
  • Affiliation: Department of Mathematics, Oberlin College, Oberlin, Ohio 44074
  • MR Author ID: 970890
  • Email: lola.thompson@oberlin.edu
  • Received by editor(s): March 25, 2014
  • Published electronically: February 25, 2015
  • Additional Notes: The second author was partially supported by a grant from the Simons Foundation (245619)
    The third author was supported by an NSF Mathematical Sciences Postdoctoral Research Fellowship
  • Communicated by: Ken Ono
  • © Copyright 2015 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 143 (2015), 2841-2856
  • MSC (2010): Primary 11N05, 11N36, 11T06
  • DOI: https://doi.org/10.1090/S0002-9939-2015-12554-3
  • MathSciNet review: 3336609